English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Mesh collapse in two-dimensional elastic networks under compression

MPS-Authors
/persons/resource/persons122027

Wintz,  W.
Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons121855

Seifert,  U.
Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Wintz, W., Everaers, R., & Seifert, U. (1997). Mesh collapse in two-dimensional elastic networks under compression. Journal de Physique I, 7(9), 1097-1111. doi:10.1051/jp1:1997111.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-713F-3
Abstract
There is no abstract available